Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 71, NWS Bismarck, ND

June 10, 20184 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 10, 2018, 7:29 PM MDT for 4 counties in North Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2018, 7:29 PM MDT (01:29 UTC)
Expired
Jun 10, 2018, 8:15 PM MDT
In force
46 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 111 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS53 KBIS 110129
SVRBIS
NDC001-037-041-085-110215-
/O.NEW.KBIS.SV.W.0071.180611T0129Z-180611T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
729 PM MDT SUN JUN 10 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sioux County in south central North Dakota...
  Southeastern Hettinger County in southwestern North Dakota...
  Southwestern Grant County in south central North Dakota...
  Southeastern Adams County in southwestern North Dakota...

* Until 815 PM MDT.

* At 728 PM MDT, severe thunderstorms were located along a line
  extending from near Mott to 7 miles south of Thunder Hawk, moving
  northeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mott, Elgin, Carson, New Leipzig, Morristown, Thunder Hawk, Burt,
  Leith, Heil and Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4594 10212 4640 10240 4653 10213 4645 10159
      4594 10136
TIME...MOT...LOC 0128Z 220DEG 35KT 4633 10228 4584 10197 

HAIL...0.75IN
WIND...60MPH
 
$$

EDWARDS
3 follow-up statements
598 
WWUS53 KBIS 110149
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
749 PM MDT SUN JUN 10 2018

NDC001-037-041-085-110215-
/O.CON.KBIS.SV.W.0071.000000T0000Z-180611T0215Z/
Sioux ND-Hettinger ND-Grant ND-Adams ND-
749 PM MDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHWESTERN SIOUX...SOUTHEASTERN HETTINGER...SOUTHWESTERN GRANT
AND SOUTHEASTERN ADAMS COUNTIES...

At 749 PM MDT, severe thunderstorms were located along a line
extending from 5 miles north of Elgin to 4 miles north of Morristown,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Elgin, Carson, New Leipzig, Morristown, Thunder Hawk, Burt, Leith,
Heil and Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4594 10212 4620 10215 4643 10233 4653 10213
      4645 10159 4594 10136
TIME...MOT...LOC 0149Z 229DEG 46KT 4649 10188 4601 10173 

HAIL...0.75IN
WIND...60MPH
 
$$

EDWARDS
308 
WWUS53 KBIS 110153
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
753 PM MDT SUN JUN 10 2018

NDC001-041-110203-
/O.CAN.KBIS.SV.W.0071.000000T0000Z-180611T0215Z/
Hettinger ND-Adams ND-
753 PM MDT SUN JUN 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER AND
SOUTHEASTERN ADAMS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
south central and southwestern North Dakota.

LAT...LON 4595 10200 4628 10200 4628 10205 4652 10205
      4645 10159 4594 10136
TIME...MOT...LOC 0153Z 227DEG 36KT 4647 10176 4603 10171 

$$

NDC037-085-110215-
/O.CON.KBIS.SV.W.0071.000000T0000Z-180611T0215Z/
Sioux ND-Grant ND-
753 PM MDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHWESTERN SIOUX AND SOUTHWESTERN GRANT COUNTIES...

At 753 PM MDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Elgin to 6 miles north of
Morristown, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Elgin, Carson, New Leipzig, Leith and Heil. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4595 10200 4628 10200 4628 10205 4652 10205
      4645 10159 4594 10136
TIME...MOT...LOC 0153Z 227DEG 36KT 4647 10176 4603 10171 

HAIL...0.75IN
WIND...60MPH
 
$$

EDWARDS
858 
WWUS53 KBIS 110211 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
811 PM MDT SUN JUN 10 2018

NDC037-085-110220-
/O.EXP.KBIS.SV.W.0071.000000T0000Z-180611T0215Z/
Sioux ND-Grant ND-
811 PM MDT SUN JUN 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SIOUX AND
SOUTHWESTERN GRANT COUNTIES WILL EXPIRE AT 815 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
south central and southwestern North Dakota.

LAT...LON 4595 10200 4628 10200 4628 10205 4652 10205
      4645 10159 4594 10136
TIME...MOT...LOC 0210Z 247DEG 24KT 4644 10162 4600 10157 

$$

EDWARDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:02 PM MDT, 27 minutes earlier.

Area forecast discussion, Jun 10, 7:02 PM MDT, 27 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
802 PM CDT Sun Jun 10 2018

.MESOSCALE DISCUSSION...
Issued at 802 PM CDT Sun Jun 10 2018

The 00 UTC observational dataset suggested the convection centered
on Mountrail County had moved off that segment of the cold frontal
zone, with slightly deviant motion, but otherwise storms continued
to be tied closely to the frontal circulation that is only slowly
moving eastward. More recent GOES-16 satellite imagery has shown
warming cloud tops over north central ND, and the downstream air
mass is characterized by slightly lower dewpoints, lower amounts
of MLCAPE, and rapidly increasing MLCIN, especially near and east
of Minot, per recent objective analyses. This continues to suggest
that the eastward extent of the organized severe risk over north
central ND will be limited, with the Minot area possibly at its
most eastern extent. A wider instability axis persists over south
central ND with MLCAPE near 2000 J/kg on the 00 UTC Bismarck RAOB,
which will support a longer-lived severe threat for several more
hours in southern areas. Otherwise, upscale growth is underway in
all areas and that will likely induce the expected transition to
more of a damaging wind and heavy rainfall threat and a lessening
hail threat with time. Forward propagation will still be limited
given the orientation of the surface boundary and expected cold
pools, which will likely limit higher-end wind potential, though
an area of more concentrated wind risk still seems possible over
south central ND along and ahead of the storms lined up from near
Richardton to Hettinger at this time. Finally, note that during
this event hailstone reports have been under what MRMS MESH and
other hail algorithms would suggest, with the exception of the
earlier Parshall storm, which had a more defined mesocyclone
briefly per radar analysis.

&&

.UPDATE...
Issued at 642 PM CDT Sun Jun 10 2018

Quick update to cancel the Severe Thunderstorm Watch for Divide,
Williams, McKenzie, Billings, and Slope counties where dry post
cold front air has overtaken. Will maintain the watch across
Bowman county for convection propagating north out of Harding
county in South Dakota.

&&

.MESOSCALE DISCUSSION...
Issued at 602 PM CDT Sun Jun 10 2018

The risk of large hail and damaging winds continues along and ~40
miles east of the cold frontal zone that is slowly moving eastward
and which extends from near Columbus to Dickinson and Bowman as of
2245 UTC. Front-preceding moisture advection has allowed mid 60s F
dewpoints to reach all the way to the Canadian border, but we note
that the axis of richest boundary layer moisture is narrow, and is
at its smallest breadth of about two counties in far north central
ND. Moreover, the low-level thermal ridge axis containing surface
temperatures of 90+ F is displaced east of the frontal zone, with
temperatures ahead of the wind shift mainly in the low to mid 80s
F, which may be one reason why it has taken longer to fully erode
stout capping than perhaps earlier expected. The thermal ridge is
in closest proximity to the moist axis and frontal zone in west
central SD, where GOES-16 imagery shows the most robust updraft as
of this writing. That storm centered on Harding County, SD, formed
on the triple point and may be in a region of stronger deep-layer
shear. We are going to be monitoring its trends closely since it
could propagate north-northeast into ND in time, and potentially
could do so immediately behind the front where deep-layer shear is
more favorable for its maintenance. Otherwise, the storms on the
ND segment of the cold front are operating in an environment of
large MLCAPE on the order of 3000 J/kg, but effective bulk wind
differences of 30-40 kt, and are multicellular in nature. We thus
expect a continued risk of hail, and in time wind and very heavy
rainfall risks will increase as continued upscale growth occurs.
SRH in the 0-1-km layer is relatively small in southwestern ND as
of late this afternoon. It's forecast to increase with time, but
storm mode and lack of stronger midlevel mesocyclones will likely
significantly hamper tornado risk. Low-level SRH is stronger over
northwest into north central ND, but storm mode there is already
primarily a tornado-unfavorable linear mode.

.SHORT TERM...(This evening through Monday)
Issued at 317 PM CDT Sun Jun 10 2018

Severe thunderstorm potential through tonight is the main focus of
this forecast.

As of 20 UTC, visible satellite imagery shows a well-defined cold
front from just east of Williston to near Medora and Bowman. There
are signs of an agitated and deepening cumulus field in proximity
to that frontal zone as height falls are beginning to impinge on
that region of low-level mesoscale ascent, which is aiding with
the erosion of the stout capping layer seen on regional 12 UTC and
the 19 UTC Rapid City RAOBs at the base of a formidable elevated
mixed layer which has 700-500 mb lapse rates as large as 9 C/km.
Given surface dewpoints in the mid 60s F just ahead of the frontal
zone and its associated wind shift, significant MLCAPE on the
order of 2500 to 4000 J/kg has developed. As capping continues to
erode, we expect convective initiation to occur along the length
of the cold front from the Canadian border south to the SD state
line before 22 UTC, which is an expectation long-heralded by
nearly every CAM simulation available. The strongest wind fields
aloft associated with the shortwave trough approaching the region
from the northern Rockies are still expected to lag the primary
frontal interface, and that will likely serve as a limiting factor
to the overall strength and longevity of individual convective
elements during the afternoon and early evening. Models call for
effective bulk wind differences mainly on the order of 30 to 40
kt. Moreover, the orientation of the deep-layer shear and anvil-
level storm-relative flow vectors relative to the cold frontal
boundary all support upscale growth into a linear complex with
time following initial multicellular or transient supercell modes.
This falls in line with CAMs through the 18 UTC HRRR. Initially,
large bouyancy including through the hail growth zone will favor
risks for large hail within a few hours of initiation until a
full-scale linear mode is established, though the lack of stronger
deep-layer shear in favor of somewhat tempered mesocyclones will
likely subdue high-end hail sizes. Both the large hail and
significant hail parameters favor peak hailstone sizes generally
less than 2 inches in diameter. Damaging winds will also be a
concern, especially as upscale growth occurs by evening, and very
heavy rainfall will be a concern too given slow storm motions and
precipitable water values as high as 1.50 inches. However, we have
held off from issuing a Flash Flood Watch at this time given some
uncertainty in the magnitude of the threat.

Mesobeta-element (Corfidi) vectors suggest that the orientation of
mean cloud-layer winds and related mean outflows and the southerly
low-level jet will not favor gust-front-induced convergence and
that will temper the longevity and downshear propagation of the
cold-pool-related MCS. Therefore, the eastward progression of the
convection will be slow, and that may limit the magnitude of wind
gusts, as well. However, the density of wind reports could still
be significant, and is the primary motivation for the Enhanced
Risk from SPC. Moreover, some CAM guidance has suggested storms
will form over the higher terrain of northeast WY into western SD
and propagate into far southwest and south central ND after about
01 UTC. This convection could be slightly post-frontal in nature
and would have access to stronger deep-layer wind fields with
effective bulk wind differences potentially in excess of 40 kt.
That is reflected in HREF updraft helicity output which has peak
values from any member in the 2-5 km layer up to 200 m/2s across
north central SD, and which some iterations of the operational
HRRR have brought as far north as Bismarck. Either way, after
about 00 UTC the severe threat will be greatest in south central
ND even with the initial line, within the axis of largest CAPE.

Otherwise, Monday will be cooler and breezy in the post-frontal
regime, but the 12 UTC global model suite suggests that maximum
winds in the well-mixed boundary layer will be insufficient for
Wind-Advisory-type conditions. That's further supported by the
consensus of 12 UTC MOS guidance.

.LONG TERM...(Monday night through Sunday)
Issued at 317 PM CDT Sun Jun 10 2018

Global models suggest a cooler and mainly dry period will be in
place through midweek as weak and transitory ridging crosses the
region. However, the 00 and 12 UTC models also suggest a stronger
upper-level shortwave trough will cross the region by Thursday
night. Taken at face value both the GFS and ECMWF support strong
instability driven by boundary layer dewpoints potentially in the
middle to upper 60s F along with strengthening wind fields aloft,
which would support potential severe storms once again from
Thursday into Thursday night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 642 PM CDT Sun Jun 10 2018

A line severe thunderstorms associated with a slow moving cold
front from near KHEI to near K5B4 as of 2345 UTC will continue to
move east this evening, potentially arriving into KMOT and KBIS by
01-03 UTC. Large hail, damaging winds, and IFR/LIFR conditions
are expected. Storms may approach KJMS by 05-06 UTC. Strong
southeast winds with gusts to 35kts will continue ahead of the
cold front this evening.

Widespread rain showers and embedded thunderstorms will fill in
behind the cold front across most of western and central North
Dakota overnight with MVFR conditions expected. Rain showers will
end across central North Dakota Monday morning.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...CJS
UPDATE...PA
SHORT TERM...CJS
LONG TERM...CJS
AVIATION...PA
Hazardous weather outlook, Jun 10, 4:57 PM MDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
557 PM CDT Sun Jun 10 2018

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-112300-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
557 PM CDT Sun Jun 10 2018 /457 PM MDT Sun Jun 10 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are expected over western North Dakota early
this evening, and in central North Dakota later this evening into
the overnight. The main threat will be damaging winds up to 70
mph, but large hail up to half dollar size is also possible,
mainly in western North Dakota early this evening. Very heavy
rainfall is also expected with these storms, with localized flash
flooding possible, mainly in low lying and urban areas. Storms
will quickly form into a line extending from the Canadian border
south to the South Dakota state line and will then move slowly
east and northeast, reaching Minot to Bismarck between 8 pm and
11 pm CDT, and possibly the James River Valley after midnight
CDT.

A second round of severe thunderstorms may enter southwest North
Dakota late this evening and into the early overnight. However,
this potential second round of storms is a bit more uncertain.
Will continue to monitor trends across northeast Wyoming,
southeast Montana, and northwest South Dakota this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Severe thunderstorms are possible across western and central North
Dakota Thursday and Thursday night.

SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening. A cold front will
serve as the trigger for storms as it interacts with a hot and
humid air mass. The slow-moving cold front will allow a line of
storms to form. The greatest severe threat will likely come in the
form of damaging winds from any bowing line segments that form,
especially in southwest and south central parts of the state.

PA

In the hours before

Local storm report, Jun 10, 6:16 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             HALLIDAY                47.36N 102.34W
06/10/2018  E1.00 INCH       DUNN               ND   PUBLIC

            QUARTER SIZE HAIL FALLING AT THE TIME OF
            REPORT.

&&

TJK
Local storm report, Jun 10, 6:28 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             REGENT                  46.42N 102.56W
06/10/2018  E0.88 INCH       HETTINGER          ND   TRAINED SPOTTER

            HAIL COMING TO AN END AT TIME OF REPORT.
            VERY LITTLE WIND. MODERATE TO HEAVY
            RAINFALL.

&&

TJK
Local storm report, Jun 10, 6:36 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     PLAZA                   48.03N 101.96W
06/10/2018  M58 MPH          MOUNTRAIL          ND   CO-OP OBSERVER

            WINDS SUSTAINED AT 40 MPH, GUSTING TO 58 MPH
            AT TIME OF REPORT.

&&

TJK
Local storm report, Jun 10, 7:09 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       PORTAL                  49.00N 102.55W
06/10/2018  M1.20 INCH       BURKE              ND   PUBLIC

            PUBLIC REPORT RELAYED BY LOCAL BROADCAST
            MEDIA.

&&

CJS
Local storm report, Jun 10, 7:14 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
814 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             PARSHALL                47.96N 102.14W
06/10/2018  E1.75 INCH       MOUNTRAIL          ND   PUBLIC

            GOLF BALL SIZE HAIL. TIME ESTIMATED BASED ON
            RADAR. PUBLIC REPORT RELAYED BY LOCAL
            BROADCAST MEDIA.

&&

CJS
Local storm report, Jun 10, 7:29 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
829 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             REGENT                  46.42N 102.56W
06/10/2018  E1.00 INCH       HETTINGER          ND   PUBLIC

            TIME OF REPORT IS ESTIMATED BASED ON RADAR
            DATA. REPORT GIVEN ON TWITTER.

&&

TJK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:02 PM MDTSevere Thunderstorm WarningBISDunn43 min
Jun 10, 6:14 PM MDTSevere Thunderstorm WarningBISBurke, Renville31 min
Jun 10, 6:17 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger58 min
Jun 10, 6:24 PM MDTSevere Thunderstorm WarningBISHettinger, Stark66 min
Jun 10, 6:46 PM MDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward59 min
Jun 10, 7:21 PM MDTSevere Thunderstorm WarningBISGrant, Mercer, Morton, Oliver54 min
Jun 10, 7:42 PM MDTSevere Thunderstorm WarningBISRenville, Ward33 min
Jun 10, 8:18 PM MDTSpecial Weather StatementBISMorton, Oliver, Sioux42 min
Jun 10, 8:27 PM MDTAreal Flood AdvisoryBISWard90 min
Jun 10, 8:37 PM MDTSpecial Weather StatementBISBurleigh23 min
Jun 10, 9:04 PM MDTSpecial Weather StatementBISBurleigh, Emmons, Sioux41 min
Jun 10, 10:00 PM MDTSpecial Weather StatementBISEmmons30 min
Jun 10, 10:26 PM MDTSpecial Weather StatementBISEmmons, Kidder, Logan, McIntosh34 min
Jun 10, 11:00 PM MDTSpecial Weather StatementBISLogan, McIntosh, Stutsman30 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.